# SDR SWAA2021082091800

- Difficulty date: June 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR REPAIR DOUBLER FILLER IS CRACKED / REMOVED & REPLACED REPAIR DOUBLER FILLER AT EXTERNAL POWER DOOR IAW SRM 53-10-15-2R-4 & DWG 141A8701 REV.- 59191U 15JUN20
